Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Risperdal and effexor

Posted by shar on July 29, 2002, at 23:46:15

In reply to Re: Risperdal and effexor d miller, posted by sarahcat on July 29, 2002, at 0:25:09

Risperdal, effexor and wellbutrin worked well for me. I'd used the E and W for years (300 mg per day each), and the Risperdal really energized me and just having energy was a HUGE help. Plus, it helped with my mood.

Much to my great sadness, I got a little too twitchy after some months, so we stopped the Risperdal (that's 'we' as in me and my pdoc, not me and my other selves...). I noticed a difference in my mood and energy just a few days after starting Risperdal, something I hear is not unusual with AP's.

I had the 'poop out' experience with Zoloft which was the all-time, record holding most favorite of mine. It was heavenly for a number of months and then slowly stopped working. When it worked I bet I was just like a normal (my depression has been since childhood), and it felt great.

I recently stopped Effexor. I went from 300 mg of the xr, to 150 (for financial reasons) a few months ago, then decided to quit, so I did 75 mg. for 10 days and then to 37.5 for 10 days. It's been about a week since my last dose and I am crashing around like nobody's business with very impressive, huge mood swings that I find myself suddenly awash in. The weeping I'm used to, the rage has me worried.

I take clonazepam (Klonopin) to sleep, so my last rage reaction (the remnants of which still decorate my living room floor) I took .5 mg clonazepam and it helped. I asked my pdoc for a few extra in my refill, because I only get 30 per month.

I dropped the Wellbutrin to 150 a few months ago, also for $$ reasons, and my pdoc suggested upping it again for a while to see if it will help with the mood swings due to Effexor (or lack thereof). He said my reactions to the Effexor withdrawal are not that unusual.

So, I'm back up to 250 mg of Wellbu, for a while anyway.

That's the most recent leg of the journey. I'll be in a holding pattern for a while...I insist...

I did use the patient assistance programs for R, E, and W. W is the all time worst, requiring the signature of my pdoc on the form PLUS I had to have an "advocate" complete the form on my behalf. Jeeze.

Effexor had a copay, but the administrative hassles were less than with Wellbu. Risperdal had the most user-friendly patient assistance program. They were very nice.

Shar


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shar thread:113437
URL: http://www.dr-bob.org/babble/20020725/msgs/114286.html